| Model Number |
IOBP HIP OPEN TIP PROCEDURE KIT |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2022 it was reported by a sales representative via sems that an abs-2010-ot iobp kit had an issue.The flip-cutting piece broke during a case.The piece was retrieved and there was no patient harm.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.